# SDR QXEA2024081400197

- Difficulty date: August 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 18,713 hours, 12,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007007
- Part serial: 2017040797
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 18,723 hours, 12,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START GROUND AGENTS NOTICED MIST LIKE SUBSTANCE COMING FROM FO SIDE RAM AIR PORT. REMOVED FROM SERVICE. RAN UP APU AGAIN, NO SUBSTANCE3 WAS NOTICED IN THE AREA OF RAM AIR PORT. NO FURTHER DEFECTS. PACK WAS ON MEL 21-51-00A. VERIFIED FAULT CODE 21515700AM1 AND CONTINUED FIM TASK 21-51-00-810-802 REPLACED AIR CYCLE MACHINE BEAN RR OF #1 ACM REF AMM TASK 21-51-05-000-801-A AND 21-51-05-400-801-A STEPS 1-9 B. UPON REMOVEAL ACM FOUND SEIZED TOOK AT LEAST 220 INLBS OF FORCE TO BREAK FREE. CONTINUED INSTALLATION OF # 1 ACM REF E 175 AMM TASK 21-51-05-400-801-A PARA 9C-F CLEARED MEL 51-51-00(A). RETURNED TO SERVICE.
